Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sufferinginpa

Veteran Member
  • Total Reviews

    0
  • Content Count

    201
  • Joined

  • Last visited

Everything posted by sufferinginpa

  1. My skin is MUCH less oily and I'm five weeks in. My derm said give it at least three months before considering changing if it doesn't go well. She also put me on spiro which I'm starting this week. On a side note I've had NO side effects on Ocella so far. I had some mild ones on Yasmin. I guess it really does just depend on the person.
  2. ugh...three weeks in and my skin is HORRIBLE. My doctor told me it takes at least 2 months to see results. Things were heading downhill for Yasmin for me (no idea why) so I'm not sure if this is part of that or the new pill. I will give this a little longer. I see the derm in two weeks so I'm going to bring up Spiro
  3. I'm on my first week of Ocella and wondering what I'm up against...For anyone who doesn't know, it's the new generic Yasmin. Been out since July 1st. I know it's too soon for changes in my skin but I've been on Yasmin for over a year and the last 4 months have not been good. My skin is getting worse and worse... I'll keep you updated on what I'm noticing...any other Ocella users please post!
  4. I use yasmin and proactive. yasmin brought me from inflammed acne to non inflammed and my jury is still out on proactive. There is no issue in mixing them. BC I feel is the biggest help of the root problem
  5. I have been on Yasmin for a year (one month off three months back) and it's stopped working. I'm really stressed and worried...
  6. I decided to go back to Yamin because I immediately noticed an increase in oil. I'm back on Yasmin and dealing with the side effects. I really do recommend it to anyone thinking of trying the pill The difference between a pustule (zit) and cyst is the size, depth, and duration it takes to heal. Cysts are deep, large, red, and take a while to come to a head. They are painful. My derm. qualifys them as the difference between moderate and severe acne. If it's cystic it's severe. I've had one or
  7. missing a period isn't really 'bad' for you unless you're worried about pregnancy. You only really need to get 4 year (according to my gyno)
  8. sufferinginpa

    YAZ

    I honestly didn't notice any results until at least 3-6 months. Striking results around 7 or 8
  9. sufferinginpa

    Yasmin

    I've been having great results with Yasmin skin wise. It has cleared me up.
  10. I've been on Yasmin for 8 months and my skin is really really nice. I'm on day 4 of Yaz and I'm really scared! If it gets worse by month end I'm going back.
  11. I used it for about 5 years pre-children and it was AMAZING. I tried after kids and it was a nightmare. I do advise you to stay away from generics. They are not the same.
  12. I have to admit, sunnygirl, you've always been one of my favorites on the board. I lurked for a while and I've posted for almost two years but my heart always goes out to you. I'm in my mid/late 20's and I know it's frustrating not having 'teen' acne. Hang in there! We're here for you.
  13. I haven't heard great things about the patch. There is actually a commercial in my area about large amounts of blood clot related deaths and a number you can call to file in the class action law suit. My sister used it for under a day and vomited the entire day. She also got a giant welt where the patch touched her.
  14. Everyone is different and you will differ now in how you react to 10 years from now. Give it a try as long as you don't have other high risk factors (over 35, smoker). I am on Yasmin and at month 6 I was clear. I now get one pimple a month (usually around menstration) and it's tiny.
  15. Help. I'm thinking of taking Yaz instead of Yasmin to see if my dreaded Y infections stop every month. However, Yasmin has been a blessing for my skin. I wonder since it's the same DRSP amount if I will break out. Has anyone done this or advise from anyone who has taken both???
  16. I've only once taken the pill like that once (b/c I wasn't sure if the side effects were from the pill or not) and it was HORRIBLE for my skin.
  17. I take Yasmin (for 8 months now) and I LOVE IT skin wise. My skin looks very good and I typically get one (maybe 2) inflammed pimples a month. I'm thinking of switching to YAZ from Yasmin b/c I'm also getting yeast infections EVERY SINGLE MONTH at the same time. If Yaz makes me break out I'll go back and deal with it. My doctor said everyone is different and every pill will affect you differently. I've been very satisfied w/ DRSP even when OTC didn't work (and it had in the past)
  18. I've tried using this for months (5 or so) and all it's doing is making me REALLY REALLY REALLY DRY. I'm using .04 gel every 3-4 days and a very very small amount. It's so bad that I was getting patches of super dry skin that hurt. My derm is useless and says to keep using it but after buckets of lotion it's doing nothing. Should I give up? It's really expensive.
  19. I'm cutting back to every other day...my skin is SOOOO dry
  20. When I got breakthrough bleeding, I broke out. When I didn't, my skin was fine. It varied for me.
  21. What is RAM? If you mean retina-micro that's what I use. The lowest dose in the gel. I have very sensitive skin that isn't very oily and I'm using TONS of lotion in the morning. How long should I wait to apply the Retin-a?
  22. If you're on accutane probably just pregnancy I'm kidding, you should be fine
  23. I'm still getting VERY dry skin and tons of redness from it so I don't think stronger would be better. I've even stopped using it in certain areas of my face because they are getting bad dry patches that actually hurt and burn.
  24. I"m think of going from Yasmin to Yaz. I've been getting lots of Y. infections and being VERY moody near my period when I wasn't always like that. Any thoughts? My skin was looking great on Yasmin until I started using Retin-a mico....now it's not as nice but I want to stick out the retin-a for the 6 months.
  25. I did experience hair loss on Tri-nessa. I've never had it on any other pill though. Tri-nessa also made my skin a mess, made me gain weight, cramps, migraines...etc.
×